Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
The Variational Approach Coupled with an Ancient Chinese Mathematical Method to the Relativistic Oscillator
Faculty of applied mathematics, Shanghai University of Finance and Economics, Yangpu 200433, Shanghai, China
National Engineering Laboratory of Modern Silk, Soochow University, No. 1, Shizi Street, Suzhou 215006, China
Authors to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
PDF [103 KB, uploaded 8 April 2016]
Abstract This paper applies the variational approach to the relativistic oscillator. In order to effectively deal with the irrational term, an ancient Chinese mathematics is introduced. Comparison of the obtained result with the numerical one elucidates the efficiency of the present treatment.
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Zhou, L.-H.; He, J. The Variational Approach Coupled with an Ancient Chinese Mathematical Method to the Relativistic Oscillator. Math. Comput. Appl. 2010, 15, 930-935.
Zhou L-H, He J. The Variational Approach Coupled with an Ancient Chinese Mathematical Method to the Relativistic Oscillator. Mathematical and Computational Applications. 2010; 15(5):930-935.
Zhou, Lin-Hong; He, J.H. 2010. "The Variational Approach Coupled with an Ancient Chinese Mathematical Method to the Relativistic Oscillator." Math. Comput. Appl. 15, no. 5: 930-935.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.